# SDR HNAA2025043000292

- Difficulty date: March 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Deflector
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2227 LH TOP DEFLECTOR FAIRING CRACKED ON TOP OF APU COWLING.RAR FAIRING IAW SRM53-33-17
